RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 1, Pages 34–37 (Mi dan40584)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Moduli and versal deformations of complex spaces

V. P. Palamodov

Lomonosov Moscow State University

Full text: PDF file (552 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.4
Presented: V. S. Vladimirov
Received: 11.03.1976

Citation: V. P. Palamodov, “Moduli and versal deformations of complex spaces”, Dokl. Akad. Nauk SSSR, 230:1 (1976), 34–37

Citation in format AMSBIB
\Bibitem{Pal76}
\by V.~P.~Palamodov
\paper Moduli and versal deformations of complex spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 1
\pages 34--37
\mathnet{http://mi.mathnet.ru/dan40584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0435451}
\zmath{https://zbmath.org/?q=an:0355.32020}


Linking options:
  • http://mi.mathnet.ru/eng/dan40584
  • http://mi.mathnet.ru/eng/dan/v230/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Aleksandrov, “Deformations of bouquets of quasihomogeneous one-dimensional singularities”, Funct. Anal. Appl., 15:1 (1981), 53–55  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Aleksandrov, “Normal forms of one-dimensional quasihomogeneous complete intersections”, Math. USSR-Sb., 45:1 (1983), 1–30  mathnet  crossref  mathscinet  zmath
    3. A. G. Aleksandrov, “Cohomology of a quasihomogeneous complete intersection”, Math. USSR-Izv., 26:3 (1986), 437–477  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:5
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019